# SDR CHQA200500097

- Difficulty date: May 10, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 10,389 hours, 8,178 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3018 CHS-LGA - THE FLIGHT TOOK OFF FROM RUNWAY 21 AT CHS, AFTER NOSE GEAR RETRACTION, A LG/AIR GND FAIL MESSAGE APPEARED THE EICAS AND THE LANDING GEAR WOULD NOT RETRACT.  THE QRH WAS FOLLOWED AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO THE FIELD.  THE LANDING WAS UNEVENTFUL AND THE MESSAGE CLEARED ITSELF UPON LANDING.  MAINTENANCE CLEANED THE PROXIMITY SWITCHES AND RESECURED THE CANNON PLUGS.  THE GEAR WAS SWUNG AN NO MESSAGES WERE PRESENT.  OPS CHECK GOOD IAW EMB 145 AMM 32-60.
